# SDR AALA202404224931

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 18,635 hours, 8,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Door Guide Arm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL AT BOS, L1 DOOR DIFFICULT TO OPEN. MAINTENANCE REPLACED L1 DOOR GUIDE ARM PIN PER AMM 52-11-21.
